EconPapers    
Economics at your fingertips  
 

Dynamical Behavior of a Stochastic Food-Chain System with Beddington-DeAngelis Functional Response

Yanming Ge and Zigen Song

Abstract and Applied Analysis, 2014, vol. 2014, 1-11

Abstract:

We investigate a stochastic Food-Chain System , , , where , = is a standard Brownian motion. Firstly, the existence, the uniqueness, and the positivity of the solution are proved. Secondly, the stochastically ultimate boundedness of the system is investigated. Thirdly, the boundedness of moments and upper-growth rate of the solution are obtained. Then the global attractivity of the system is discussed. Finally, the main results are illustrated by several examples.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/426702.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/426702.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:426702

DOI: 10.1155/2014/426702

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:426702